It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Cancer: Colon Message Board


Cancer: Colon Board Index


Radiation can cause problems with the bowels for quite a while. I had radiation and chemo for a cancerous polyp. I had a resection and then more chemo. I know that I have narrowing in the rectal area from the radiation. My stools are frequent but alot narrower now. I also have alot of soreness from frequent BM's, This happened after they did my ileostomy reversal. They did this 2 months after my last chemo treatment. I don't know if DR's know how to correct this. This is a problem that happens to colon cancer patients. I am trying to find some answers to my discomfort also. God bless.





All times are GMT -7. The time now is 09:13 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!